| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +9.0d) was explanted from the right eye due to visual disturbance; a new lal+ (sn (b)(6), +9.0d) was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6, h3 and h6.The explanted lal was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.